# SDR ALGA2012061202

- Difficulty date: June 12, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N9YBOB
- Make and model: Bell 412
- Aircraft serial: 36256
- Aircraft time: 4,989 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Flange
- Part number: 412040634101
- Condition: Corroded
- Location: Zone 200
- Component: Hanger Assembly, Bell
- Component part number: 412040600103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE, CORROSION BEYOND LIMITS.
